# SDR ASAA201904229084

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 49,279 hours, 14,457 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250355020
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEC CHANNEL A ON #1 ENGINE IS INOP. GROUNDED - YES. FOUND MW0301 HARNESS FAULTY. REMOVED AND REPLACED MW0301 HARNESS IAW B737-800 AMM 71-51-03. EEC TEST PASS IAW AMM 73-21-00-700-804-F00. ACTUATORS TEST PASS REF AMM 71-51-03, 73-21-00.
